Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/24144
Title: On the Connection Between the Maximal Coefficients of the Fourierand Walsh–Hadamard Transforms
Authors: Агиевич, Сергей Валерьевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2007
Publisher: Proc. of Eighth International Conference "Computer Data Analysis and Modeling: Complex Stochastic Data and Systems" (Minsk, September 11–15, 2007). Vol. 1, Minsk: BSU, P. 238–244
Abstract: Let the Fourier and Walsh–Hadamard transforms be applied to the same sequence. We obtain upper bounds for the maximal Fourier coefficient via the maximal Walsh–Hadamard coefficient.
URI: http://elib.bsu.by/handle/123456789/24144
Appears in Collections:Статьи факультета прикладной математики и информатики
Защита информации

Files in This Item:
File Description SizeFormat 
fwh.pdf159,62 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.